# SDR 98ZZZX2983

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6930C
- Make and model: Beech B36TC
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Inlet
- Part number: 646795
- Condition: Cracked
- Location: Turbo
- Part time: 1,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 89-24-03 CALLED FOR 100-HOUR INPSECTION OF TURBOCHARGER.  THIS AIRCRAFT HAS NEW P/N PART AND WAS CRACKED 2 INCHES AT THE Y-TURBO INLET.
